Show simple item record

Perturbation classes for semi-fredholm operators on subprojective and superprojective spaces

dc.contributor.authorGonzález Ortiz, Manuel
dc.contributor.authorMartínez Abejón, Antonio 
dc.contributor.authorSalas Brown, Margot
dc.date.accessioned2013-01-30T10:13:35Z
dc.date.available2013-01-30T10:13:35Z
dc.date.issued2011
dc.identifier.citationAnnales Academiae Scientiarum Fennicae-Mathematica, 36(2), p. 481-491 (2011); doi:10.5186/aasfm.2011.3625spa
dc.identifier.issn1239-629X
dc.identifier.urihttp://hdl.handle.net/10651/9453
dc.format.extentp. 481-491spa
dc.language.isoeng
dc.relation.ispartofAnnales Academiae Scientiarum Fennicae-Mathematicaspa
dc.titlePerturbation classes for semi-fredholm operators on subprojective and superprojective spaceseng
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20110774spa
dc.identifier.doi10.5186/aasfm.2011.3625
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.5186/aasfm.2011.3625spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record